Universal infinite clique-omitting graphs

Research output: Contribution to journalArticlepeer-review

8 Downloads (Pure)

Abstract

The main result of the paper is that when κ is a cardinal of cofi- nality ω and λ ≥ κ, the class of graphs of size λ omitting cliques of size κ has no universal element under graph homomorphisms (or the weak and strong embeddings). This theorem only requires ZF.
Original languageEnglish
Pages (from-to)151-154
Number of pages5
JournalSarajevo Journal of Mathematics
Volume12 (25)
Issue number2
DOIs
Publication statusPublished - 2016

Cite this